# SDR IXX2008F00049

- Difficulty date: June 16, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING TRAILING EDGE STIFFENER CRACKED AT STATION XW 19.000.  REMOVED CRACKED STIFFENER.  FABRICATED STIFFENER.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND STIFFENER.  INSTALLED STIFFENER IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION 2003-05, ED SEMAN 4816 DATED 07/14/2008, DACO DPS 4.707, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, AND SRM 51-3-1.  (S)
